AN APPROACH FOR DERIVATION OF MARKOV-TYPE INEQUALITIES IN L2 NORMS

Authors

  • Dragomir Aleksov

Keywords:

Markov type inequality, quadratic forms, ultraspherical polynomials

Abstract

An approach for derivation of Markov-type inequalities in L2 norms proposed in [9] is applied to the classical case of a constant weight function. According to a result of E. Schmidt, the sharp constant in this inequality is asymptotically equal to n2π. We obtain upper and lower bounds for the best constant.

Downloads

Published

2013-12-12

How to Cite

Aleksov, D. (2013). AN APPROACH FOR DERIVATION OF MARKOV-TYPE INEQUALITIES IN L2 NORMS. Ann. Sofia Univ. Fac. Math. And Inf., 101, 215–235. Retrieved from https://annual.uni-sofia.bg/index.php/fmi/article/view/240